# SDR SWAA2020080700932

- Difficulty date: July 10, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT ACB BS 787, RBL 26, WL 158.   REMOVED AND REPLACED SPLICE ON ACB FRAME ITEM 146 A130003 IAW SRM 51-40-02-0G-0 AND DWG 146A1262.
